# SDR A6WA201040887

- Difficulty date: November 30, 2010
- Submitted: December 17, 2010
- Operation: Air carrier
- Aircraft: N414ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7586
- Aircraft time: 21,349 hours, 19,898 cycles
- Engine: Ge CF34*
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Condition: Bent
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH PAX DOOR HANDRAIL SPRING CLIPS BRACKETS ARE BENT.  REMOVED BOTH PAX DOOR HANDRAIL CLIPS AND INSTALLED SERVICEABLE PN 601R38587-17 (2 EA) CLIPS IAW SRM 51-42-06.
